I have been on Propecia for around 15 months will no problems and good results – however I am very concerned that I may be experiencing side effects (maintenance of erection) !!!
Are side effects likely after such a prolonged period of use with no notable problems??? Or are side effects likely to show themselves within the first few months of being on the medication???
Side effects from Propecia like erectile dysfunction (ED) can appear over time, particularly if you are over 40 years old when ED is more common. I also have been told that libido or ED problems do show up late and I can not tell for sure if there is a cause and effect from the drug. The use of drugs like Viagra can help most people with these side effects and allows them to keep their hair. Check with your doctor and see if there are other causes of ED in your situation, as this may be caused by something other than Propecia.